I have lost all sense of taste and smell after using the generic version of Flonase, is there anything I can do to get it back?
8 Mar 2012
You didn't hear it from me, but your best hope is to get a prescription for Theophylline. It is indicated as a long term cure for asthma, but one doctor in the DC area has been having tremendous success curing patients with a loss of smell/taste, especially if they lost it during their life from an accident or situation like yours, rather than being born with it (like I myself am, that is, congenital anosmia--I can taste just fine). So, if you have a primary physician who's willing to give you a prescription for this now rarely used, but also pretty harmless drug, it is probably your best hope.
- Flonase Information for Consumers
- Flonase Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flonase (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Phenytoin - can this cause a loss of smell & taste or is it more likely to be from a brain aneurysm?
Di-Phen - I had a brain aneurysm clamped and was placed on Phenytoin (generic Dilantin) to prevent seizures. I have lost my sense of smell and taste. ...
1 answer • 12 Jun 2011
Saphris has dulled my sensation of taste tremendously. I have been off the drug for 1 week. How long do I have to wait before my sense of taste comes ...
1 answer • 27 Mar 2013
I have a very odd taste when I eat lettuce or things with lettuce and some other various foods (like a burger). This is a lingering taste. Then when ...
2 answers • 6 Sep 2013
I called the pharmacy and they did not have heightened sense of smell as a side effect, but I think that's what's causing it. I have a very ...
2 answers • 9 Sep 2013